# SDR WRXR20240827002

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK #56, LOCATED AT FS923.00 TO FS977.00, LBL27.00, HAS MILD CORROSION FROM FS969.00 TO FS974.00. : REMOVED AND REPLACED SEAT TRACK #56, LOCATED AT 923.00 TO FS977.00, LBL27.00, WITH FABRICATED SEAT TRACK FROM EXTRUSION PN 20276-288-0-0 IAW CRJ 700 REO 670-53-00-589 AND AMM 53-00-49-000/400-801-A03.
